Publication
Title
Evolutionary genetics of seasonal polyphenism in the map butterfly Araschnia levana (Nymphalidae : Lepidoptera)
Author
Abstract
Language
English
Source (journal)
Evolutionary ecology research
Publication
1999
ISSN
1522-0613
Volume/pages
1:7(1999), p. 875-894
ISI
000083621100007
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 03.01.2018
To cite this reference